# SDR DHL2003742012

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 FIRE DETECTOR WON'T TEST.  REMOVED AND REPLACED SMOKE DETECTOR IAW 26-17-0. OPS CHECKED GOOD.
